Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 81, NWS Midland/Odessa, TX

May 15, 20206 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 15, 2020, 4:31 PM CDT for 6 counties in Texas. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2020, 4:31 PM CDT (21:31 UTC)
Expired
May 15, 2020, 5:30 PM CDT
In force
59 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Borden County, TX, Dawson County, TX, Glasscock County, TX, Howard County, TX, Martin County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 51 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 4:32 PM CDTHAIL 1.75Stanton, TX
May 15, 4:59 PM CDTTSTM WND GST 681 Sse Lomax, TX
May 15, 4:59 PM CDTNON-TSTM WND GST 681 Sse Lomax, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 2:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2020-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2020-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2781 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1062 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

978 
WUUS54 KMAF 152131
SVRMAF
TXC033-115-173-227-317-329-152230-
/O.NEW.KMAF.SV.W.0081.200515T2131Z-200515T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
431 PM CDT Fri May 15 2020

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  Northwestern Glasscock County in western Texas...
  Northeastern Midland County in western Texas...
  Western Borden County in western Texas...
  Western Howard County in western Texas...
  Martin County in western Texas...
  Dawson County in western Texas...

* Until 530 PM CDT.

* At 431 PM CDT, a severe thunderstorm was located over Stanton, or
  10 miles northeast of Greenwood, moving north at 20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Midland, Lamesa, Ackerly, Greenwood, Stanton, Lomax, Lenorah,
  Lamesa Municipal Airport, Los Ybanez, Sparenberg, Tarzan, Patricia,
  Punkin Center, Arvana, Hancock, Courtney, Tenmile, Knott, Vealmoor
  and Stanton Municipal Aiport.

This includes Interstate 20 between mile markers 142 and 174.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3208 10153 3194 10195 3209 10205 3211 10217
      3286 10221 3293 10149
TIME...MOT...LOC 2131Z 180DEG 17KT 3215 10180 

HAIL...1.50IN
WIND...60MPH
 
$$

10
3 follow-up statements
916 
WWUS54 KMAF 152139
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
439 PM CDT Fri May 15 2020

TXC033-115-173-227-317-329-152230-
/O.CON.KMAF.SV.W.0081.000000T0000Z-200515T2230Z/
Glasscock TX-Midland TX-Borden TX-Howard TX-Martin TX-Dawson TX-
439 PM CDT Fri May 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN GLASSCOCK...NORTHEASTERN MIDLAND...WESTERN BORDEN...
WESTERN HOWARD...MARTIN AND DAWSON COUNTIES...

At 439 PM CDT, a severe thunderstorm was located over Stanton, or 11
miles northeast of Greenwood, moving north at 10 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Public.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Midland, Lamesa, Ackerly, Greenwood, Stanton, Lomax, Lenorah, Lamesa
Municipal Airport, Los Ybanez, Sparenberg, Tarzan, Patricia, Punkin
Center, Arvana, Hancock, Courtney, Tenmile, Knott, Vealmoor and
Stanton Municipal Aiport.

This includes Interstate 20 between mile markers 142 and 174.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3208 10153 3194 10195 3209 10205 3211 10217
      3286 10221 3293 10149
TIME...MOT...LOC 2139Z 192DEG 11KT 3217 10178 

HAIL...2.00IN
WIND...60MPH
 
$$

10
827 
WWUS54 KMAF 152159
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
459 PM CDT Fri May 15 2020

TXC033-115-152209-
/O.CAN.KMAF.SV.W.0081.000000T0000Z-200515T2230Z/
Borden TX-Dawson TX-
459 PM CDT Fri May 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BORDEN AND DAWSON
COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.

LAT...LON 3208 10153 3194 10195 3209 10205 3211 10217
      3252 10218 3253 10152
TIME...MOT...LOC 2159Z 180DEG 13KT 3214 10178 

$$

TXC173-227-317-329-152230-
/O.CON.KMAF.SV.W.0081.000000T0000Z-200515T2230Z/
Glasscock TX-Midland TX-Howard TX-Martin TX-
459 PM CDT Fri May 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN GLASSCOCK...NORTHEASTERN MIDLAND...WESTERN HOWARD
AND MARTIN COUNTIES...

At 459 PM CDT, a severe thunderstorm was located over Stanton, or 10
miles northeast of Greenwood, moving north at 15 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Public.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Midland, Ackerly, Greenwood, Stanton, Lomax, Lenorah, Tarzan,
Courtney, Knott, Vealmoor, Stanton Municipal Aiport and Big Spring
McMahon-Wrinkle Airpark.

This includes Interstate 20 between mile markers 142 and 174.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3208 10153 3194 10195 3209 10205 3211 10217
      3252 10218 3253 10152
TIME...MOT...LOC 2159Z 180DEG 13KT 3214 10178 

HAIL...2.00IN
WIND...60MPH
 
$$

10
910 
WWUS54 KMAF 152216
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
516 PM CDT Fri May 15 2020

TXC173-227-317-329-152230-
/O.CON.KMAF.SV.W.0081.000000T0000Z-200515T2230Z/
Glasscock TX-Midland TX-Howard TX-Martin TX-
516 PM CDT Fri May 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN GLASSCOCK...NORTHEASTERN MIDLAND...WESTERN HOWARD
AND EASTERN MARTIN COUNTIES...

At 516 PM CDT, a severe thunderstorm was located near Stanton, or 15
miles northeast of Greenwood, moving north at 20 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Midland, Ackerly, Greenwood, Stanton, Lomax, Lenorah, Courtney,
Knott, Vealmoor, Stanton Municipal Aiport and Big Spring
McMahon-Wrinkle Airpark.

This includes Interstate 20 between mile markers 142 and 174.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3208 10153 3194 10195 3209 10205 3253 10173
      3253 10152
TIME...MOT...LOC 2216Z 180DEG 17KT 3222 10178 

HAIL...1.75IN
WIND...70MPH
 
$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 1:33 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, May 15, 1:33 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
133 PM CDT Fri May 15 2020

.DISCUSSION...
A shortwave trough moving across Nrn Mexico and Southern NM today
will move into W TX during the evening.  This trough will pass east
overnight with high pressure building in behind it.  The next upper
low hits the West Coast Sunday with the backside of this low moving
down across Srn CA Tuesday before lifting NE across the Great Basin
Wednesday.  With the low moving so far north it will have little
impact on the area other than helping to displace the ridge
somewhat.

Temperatures Saturday and Sunday will remain near to slightly above
normal in the 80s with 90s for the usual warm places.  On Monday
temperatures increase into the 90s nearly area wide and remain above
normal through the rest of the week.  Lows will also be warmer than
normal and generally in the 60s.

Thunderstorms fired early over Brewster county before noon and grew
quickly but have since leveled off.  Looking at storms for the
eastern 2/3rds of the area through tonight with development on the
dryline. There is possibility of severe storms this afternoon and
evening... there is an enhanced risk in effect for the NE Permian
Basin with a slight risk east of a Seminole... Pyote... to Alpine
line. Large hail and damaging wind should be the main threats but
locally heavy rain will also be possible.  Cape and lapse rates look
favorable for severe weather... cannot rule out an isolated weak
tornado but shear looks limited. These storms will be moving east
overnight and should be gone from the area by 12z Saturday. Long
range models develop some low probability of storms mid week but
coverage looks random... for the most part the coming week looks
dry.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     61  85  62  86 /  60  10   0  10
Carlsbad                       56  93  60  91 /  10   0   0   0
Dryden                         64  96  68  91 /  60   0   0  10
Fort Stockton                  60  94  64  88 /  50   0   0   0
Guadalupe Pass                 60  84  57  84 /  10   0   0  10
Hobbs                          54  87  58  88 /  10   0   0   0
Marfa                          47  89  51  88 /  10   0   0  10
Midland Intl Airport           60  88  63  89 /  40   0   0   0
Odessa                         60  88  63  89 /  40   0   0   0
Wink                           58  92  62  92 /  20   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

12/72
Hazardous weather outlook, May 15, 1:32 PM CDT, 2 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
132 PM CDT Fri May 15 2020

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-161845-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
132 PM CDT Fri May 15 2020 /1232 PM MDT Fri May 15 2020/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms will be possible this afternoon and evening
across West Texas mainly from the Lower Trans Pecos extending north
and northeast into much of the Permian Basin. Large damaging hail
and damaging winds, localized flooding, and cloud to ground
lightning are the main concerns.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed by this afternoon across
the Permian Basin, Lower Trans Pecos and Big Bend Region of west
Texas.

Please relay any information about observed severe weather to the
NWS while following all local, state and CDC guidelines.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Local storm report, May 15, 4:09 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
409 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             7 WSW ODESSA            31.82N 102.48W
05/15/2020  E1.25 INCH       Ector              TX   PUBLIC

            WEST ODESSA

&&

MATTHEW.D.JOHNSON
Local storm report, May 15, 4:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
412 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             STANTON                 32.13N 101.79W
05/15/2020  E1.25 INCH       MARTIN             TX   SOCIAL MEDIA

&&

MATTHEW.D.JOHNSON
Special weather statement, May 15, 4:14 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
414 PM CDT Fri May 15 2020

TXZ047-048-052-152145-
Scurry TX-Howard TX-Borden TX-
414 PM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MITCHELL...
SOUTHWESTERN SCURRY...EASTERN BORDEN AND NORTHEASTERN HOWARD COUNTIES
UNTIL 445 PM CDT...

At 413 PM CDT, Doppler radar was tracking a strong thunderstorm near
J B Thomas Reservoir, or 16 miles southeast of Gail, moving northeast
at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Snyder, Fluvanna, J B Thomas Reservoir, Vincent, Randalls Corner,
Winston Field and Knapp.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.

LAT...LON 3253 10114 3253 10117 3250 10117 3247 10123
      3257 10139 3295 10124 3271 10083
TIME...MOT...LOC 2113Z 221DEG 24KT 3260 10125

10
Local storm report, May 15, 4:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
416 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             7 WSW ODESSA            31.82N 102.48W
05/15/2020  M1.00 INCH       Ector              TX   TRAINED SPOTTER

&&

MATTHEW.D.JOHNSON
Local storm report, May 15, 4:25 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
National Weather Service Midland/Odessa TX
425 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             STANTON                 32.13N 101.79W
05/15/2020  E1.25 INCH       Martin             TX   SOCIAL MEDIA

&&

MATTHEW.D.JOHNSON
Special weather statement, May 15, 4:28 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
428 PM CDT Fri May 15 2020

TXZ061-062-152215-
Midland TX-Ector TX-
428 PM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ECTOR AND WESTERN
MIDLAND COUNTIES UNTIL 515 PM CDT...

At 428 PM CDT, Doppler radar was tracking a strong thunderstorm over
Odessa, moving east at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Midland, Odessa, Midland International Air and Space Port, West
Odessa, Odessa Schlemeyer Field, Warfield and Midland Airpark.

This includes Interstate 20 between mile markers 109 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.

LAT...LON 3179 10251 3198 10252 3207 10209 3175 10207
TIME...MOT...LOC 2128Z 261DEG 16KT 3190 10237

84

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:42 PM CDTSpecial Weather StatementMAFTerrell48 min
May 14, 8:02 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell58 min
May 15, 11:56 AM CDTSpecial Weather StatementMAFBrewster34 min
May 15, 1:32 PM CDTSpecial Weather StatementMAFBrewster43 min
May 15, 2:18 PM CDTSpecial Weather StatementMAFBrewster27 min
May 15, 2:31 PM CDTSevere Thunderstorm WarningMAFBrewster59 min
May 15, 2:34 PM CDTSpecial Weather StatementMAFDawson26 min
May 15, 2:35 PM CDTSpecial Weather StatementMAFGlasscock25 min
May 15, 2:40 PM CDTSpecial Weather StatementMAFMartin35 min
May 15, 2:48 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland57 min
May 15, 2:50 PM CDTSevere Thunderstorm WarningMAFAndrews, Borden, Dawson, Martin40 min
May 15, 3:00 PM CDTSpecial Weather StatementMAFAndrews30 min
May 15, 3:04 PM CDTSpecial Weather StatementMAFEctor41 min
May 15, 3:12 PM CDTFlash Flood WarningMAFBrewster3 hr
May 15, 3:23 PM CDTSpecial Weather StatementMAFAndrews37 min
May 15, 3:23 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Martin82 min
May 15, 3:24 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin66 min
May 15, 3:25 PM CDTSpecial Weather StatementMAFEctor50 min
May 15, 3:26 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland64 min
May 15, 3:29 PM CDTSpecial Weather StatementMAFGaines31 min
May 15, 3:29 PM CDTSevere Thunderstorm WarningMAFBrewster61 min
May 15, 3:30 PM CDTAreal Flood AdvisoryMAFAndrews, Borden, Dawson, Gaines, Howard, Martin3 hr
May 15, 3:32 PM CDTSpecial Weather StatementMAFCrane58 min
May 15, 3:36 PM CDTSpecial Weather StatementMAFAndrews39 min
May 15, 3:37 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector53 min
May 15, 3:46 PM CDTSpecial Weather StatementMAFTerrell59 min
May 15, 3:46 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines59 min
May 15, 3:48 PM CDTSpecial Weather StatementMAFBorden27 min
May 15, 3:50 PM CDTFlash Flood WarningMAFEctor3 hr
May 15, 3:53 PM CDTFlash Flood WarningMAFAndrews, Borden, Dawson, Gaines, Martin3 hr
May 15, 4:14 PM CDTSpecial Weather StatementMAFScurry31 min
May 15, 4:28 PM CDTSpecial Weather StatementMAFEctor47 min
May 15, 4:31 PM CDTAreal Flood AdvisoryMAFEctor3 hr
May 15, 4:33 PM CDTFlash Flood WarningMAFAndrews, Glasscock, Howard, Martin, Midland6 hr
May 15, 4:36 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Terrell3 hr
May 15, 4:36 PM CDTSpecial Weather StatementMAFTerrell24 min
May 15, 4:41 PM CDTSpecial Weather StatementMAFScurry49 min
May 15, 4:47 PM CDTSpecial Weather StatementMAFAndrews43 min
May 15, 4:48 PM CDTSpecial Weather StatementMAFTerrell42 min
May 15, 4:52 PM CDTSevere Thunderstorm WarningMAFMidland38 min
May 15, 5:01 PM CDTSpecial Weather StatementMAFCrockett44 min
May 15, 5:03 PM CDTSpecial Weather StatementMAFGlasscock27 min
May 15, 5:13 PM CDTSevere Thunderstorm WarningMAFGlasscock62 min
May 15, 5:22 PM CDTSevere Thunderstorm WarningMAFCrane, Ector30 min
May 15, 5:26 PM CDTSpecial Weather StatementMAFReagan49 min
May 15, 5:29 PM CDTSpecial Weather StatementMAFMidland46 min
May 15, 5:32 PM CDTFlash Flood WarningMAFGlasscock, Howard, Midland, Reagan, Upton3 hr
May 15, 5:32 PM CDTSpecial Weather StatementMAFHoward43 min
May 15, 5:36 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard54 min
May 15, 5:51 PM CDTSpecial Weather StatementMAFEctor54 min
May 15, 5:58 PM CDTAreal Flood AdvisoryMAFBorden, Howard, Mitchell, Scurry3 hr
May 15, 6:04 PM CDTSevere Thunderstorm WarningMAFMitchell56 min
May 15, 6:13 PM CDTSevere Thunderstorm WarningMAFGlasscock62 min
May 15, 6:45 PM CDTAreal Flood AdvisoryMAFEctor3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.